# SDR REXA2021071300488

- Difficulty date: June 27, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- Aircraft time: 15,554 hours, 11,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67032047951
- Condition: Corroded
- Location: Bs 310-333 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRGR 20R HAS MULTIPLE SPOTS OF CORROSION FROM FS 310.00 TO FS 333.00.  REPAIRED INTERCOSTALS AT STR 20R FROM FS 319-FS 349 IAW EA CRJ 953-11791 DATED 6/18/21 REMOVED AND REPLACED INTERCOSTAL AT STR 20R FROM  FS 310-FS 333 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-41-02-001-001-A01.
